RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 730–737 (Mi mz890)  

This article is cited in 4 scientific papers (total in 4 papers)

Best simultaneous approximations: norms, signatures, and asymptotic directions

N. G. Moshchevitin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm890

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 618–624

Bibliographic databases:

UDC: 511
Received: 21.04.1999

Citation: N. G. Moshchevitin, “Best simultaneous approximations: norms, signatures, and asymptotic directions”, Mat. Zametki, 67:5 (2000), 730–737; Math. Notes, 67:5 (2000), 618–624

Citation in format AMSBIB
\Bibitem{Mos00}
\by N.~G.~Moshchevitin
\paper Best simultaneous approximations: norms, signatures, and asymptotic directions
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 730--737
\mathnet{http://mi.mathnet.ru/mz890}
\crossref{https://doi.org/10.4213/mzm890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822621}
\zmath{https://zbmath.org/?q=an:1037.11046}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 618--624
\crossref{https://doi.org/10.1007/BF02676334}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800011}


Linking options:
  • http://mi.mathnet.ru/eng/mz890
  • https://doi.org/10.4213/mzm890
  • http://mi.mathnet.ru/eng/mz/v67/i5/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Moshchevitin, “To the Blichfeldt–Mullender–Spohn Theorem on Simultaneous Approximation”, Proc. Steklov Inst. Math., 239 (2002), 253–259  mathnet  mathscinet  zmath
    2. O. N. German, “Asymptotic Directions for Best Approximations of $n$-Dimensional Linear Forms”, Math. Notes, 75:1 (2004), 51–65  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. N. G. Moshchevitin, “Khintchine's singular Diophantine systems and their applications”, Russian Math. Surveys, 65:3 (2010), 433–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Nikolay Moshchevitin, “Badly approximable vectors in affine subspaces: Jarník-type result”, Chebyshevskii sb., 12:2 (2011), 77–84  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:111
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020